Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Is bleeding after stopping primolute n normal and how is it prevented ?

as per Dr prescription am taking primolute n for 21 days days before i stopped taking tablet i started bleeding .. i would like to know the reason I am 30 yrs old un married.. i have irregular periods and as per gynech prescription i am having primolute n for 21 days.. 2 days before i stopped having the tablet i started bleeding.. I would like to know the reason
Asked On : Sun, 5 Jun 2011
Answers:  1 Views:  517
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
welcome to HealthcareMagic
Any form of irregularity in periods can be due to hormonal imbalance;and even in case of a cyst of ovary;anaemia.The reason for starting primolut-N is to regulate the periods but as according to the dose if the dose of hormones given by the pills if they are less as against the body requirement or for any reason if the blood level of the hormones is lowered than required then there is bleeding and this bleeding before time is called breakthrough bleeding.I hope this answer helps you.
Answered: Sun, 5 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor